# SDR CA990416006

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 654486112
- Condition: Failed
- Location: Rudder
- Part time: 37,534 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED DEFLECTION OF RUDDER LEFT TO RIGHT, HAPPENED TWICE IN CRUISE.  CLIMB-OUT AT 260 NOTICED SHARP YAW MOVEMENT THEN RETURNED TO NORMAL, TOO QUICK TO NOTICE YAW FLUCTUATION.  YAW COUPLER REPLACED.  IN CRUISE, AT FL 310, YAW OSCILLATION STARTED, YAW DAMPER DISCONNECTED, OSCILLATION STOPPED, YAW DAMPER COUPLER REPLACED, RUDDER POWER CONTROL UNIT REPLACED.
